Alert archive / Oklahoma / Tornado Warnings in 2013

Tornado Warning 52, NWS Norman, OK

May 30, 2013Garvin County, Grady County, Stephens County, Oklahoma

NWS Norman, OK issued this tornado warning at May 30, 2013, 4:59 PM CDT for Garvin County, Grady County, Stephens County, Oklahoma. It was in force for 31 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2013, 4:59 PM CDT (21:59 UTC)
Expired
May 30, 2013, 5:30 PM CDT
In force
31 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Garvin County, OK, Grady County, OK, Stephens County, OK

The radar

The Norman radar (KTLX), 94 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 5:09 PM CDTHAIL 13 E Bray, OK
May 30, 5:12 PM CDTHAIL 1.753 E Bray, OK
May 30, 5:27 PM CDTHAIL 4.253 E Bray, OKWINDSHEILD BROKEN BY SOFTBALL SIZED HAIL. TIME ESTIMATED FROM RADAR.
May 30, 5:30 PM CDTTSTM WND DMG3 Se Marlow, OKTREES UP TO 16 INCHES DIAMETER SNAPPED. SMALLER TRES UPROOTED. ROOF DAMAGE TO A FEW STRUCTURES, FENCES BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 12:52 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2281 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 366 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2281 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
366 m²/s²
0-3 km storm-relative helicity
703 m²/s²
Significant tornado parameter
4.2
Supercell composite
22.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

562 
WFUS54 KOUN 302159
TOROUN
OKC049-051-137-302230-
/O.NEW.KOUN.TO.W.0052.130530T2159Z-130530T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
459 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...
  NORTHEASTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 530 PM CDT
    
* AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 4 MILES NORTHWEST OF MARLOW...AND MOVING EAST AT
  25 MPH.

IN ADDITION TO A TORNADO...LARGE DAMAGING HAIL UP TO TWO INCHES IN
DIAMETER IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MARLOW...BRAY...VELMA AND COX CITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.

THE TORNADO MAY BE HIDDEN BY RAIN AND VERY DIFFICULT TO SEE. DO NOT
WAIT. TAKE COVER NOW.

&&

LAT...LON 3466 9809 3479 9808 3474 9756 3437 9756
TIME...MOT...LOC 2159Z 282DEG 21KT 3469 9802 

$$
1 follow-up statement
231 
WWUS54 KOUN 302217
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
517 PM CDT THU MAY 30 2013

OKC049-051-137-302230-
/O.CON.KOUN.TO.W.0052.000000T0000Z-130530T2230Z/
GARVIN OK-STEPHENS OK-GRADY OK-
517 PM CDT THU MAY 30 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
SOUTHWESTERN GARVIN...NORTHEASTERN STEPHENS AND SOUTHEASTERN GRADY
COUNTIES...
        
AT 514 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR BRAY...MOVING EAST AT 25 MPH.

IN ADDITION TO A TORNADO...LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL
SIZE IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARLOW...BRAY...VELMA AND COX CITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.

THE TORNADO MAY BE HIDDEN BY RAIN AND VERY DIFFICULT TO SEE. DO NOT
WAIT. TAKE COVER NOW.

&&

LAT...LON 3463 9803 3477 9799 3474 9756 3437 9756
TIME...MOT...LOC 2214Z 286DEG 22KT 3464 9788 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 30, 2:19 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, May 30, 2:19 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
219 PM CDT THU MAY 30 2013

.DISCUSSION...
CURRENTLY...THROUGH 2 PM...SUPERCELLS HAVE DEVELOPED ALONG THE DRY
LINE/BOUNDARY...WHICH CURRENTLY EXTENDS FROM JUST W OF LAWTON TO
JUST NORTH OF STILLWATER. WITH AN ENVIRONMENT CONDUCIVE TO SUPERCELL
DEVELOPMENT...LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE ALL
POSSIBLE. INDIVIDUAL SUPERCELLS WILL CONTINUE TO MOVE EAST THROUGH
THIS AFTERNOON AND EVENING BEFORE MERGING INTO A LINE AND PUSHING
EAST OVERNIGHT ACROSS ERN OK INTO THE OZARKS. AT THE MOMENT...A
TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

FOR THIS DISCUSSION...THE MAIN FORECAST CONCERN LIES IN THE NEAR
TERM AS SEVERE WEATHER CHANCES REMAIN ELEVATED FOR FRIDAY
AFTERNOON ACROSS PORTIONS OF CENTRAL OKLAHOMA.

THROUGH FRI MORNING...INCREASING RIDGING OVER THE PAC NW WILL AID
IN THE EWRD PROGRESSION OF THE 500MB TROUGH. WITH THE UPPER LEVEL
RIDGE AXIS POSITIONED OVER THE CENTRAL PLAINS BY MID DAY
FRI...ANOTHER SUBTLE SHORT WAVE WILL DROP SEWD OFF THE FRONT RANGE
THROUGH THE SRN PLAINS. UNLIKE THE PREVIOUS TWO DAYS...THE MORE
SOUTHERLY TRACK OF THE SFC LOW WILL RESULT IN A FRONTAL BOUNDARY
SINKING SLOWLY SWD THROUGH THE AFTN FRI. WITH THE FRONT IN
PLAY...THE DRY LINE ALSO MAKES ANOTHER PUSH EASTWARD...LIKELY
STALLING JUST SHY OF A MEDFORD TO WEATHERFORD TO SEYMOUR TX LINE.
WITHIN THE 12Z GUIDANCE...THE GFS REMAINS THE MORE BULLISH MEMBER
WITH THE SURGE OF THE DRY LINE AND STRENGTH OF THE WARM FRONT.
WITH INCREASING THUNDERSTORM CHANCES FROM CENTRAL INTO NERN OK.

WITH THE COMBINATION OF THE DRY LINE AND FRONTAL BOUNDARY...SEVERE
WEATHER CHANCES...INCLUDING TORNADOES...WILL ONCE AGAIN BE POSSIBLE
ACROSS THE REGION FRIDAY AFTERNOON. SFC TEMPS WILL CONTINUE TO
INCREASE ACROSS CENTRAL OK...INTO THE UPPER 80S/MID 90S...WHILE
SURFACE WINDS WILL BACK THROUGH THE EARLY AFTERNOON INCREASING 0-1
AND 0-3KM HELICITY ACROSS CENTRAL OK AHEAD OF THE DRY LINE. WITH
STRONG DEEP LAYER SHEAR AND STEEP MID LEVEL/700-500MB LAPSE RATES OF
OVER 9 C/KM...SUPPORT FOR ROTATING UPDRAFTS/SUPERCELLS WILL BE WELL
ESTABLISHED. TORNADOES...LARGE HAIL...DAMAGING WINDS WILL BE LIKELY
FRI AFTERNOON ACROSS PORTIONS OF CENTRAL OKLAHOMA. AS INITIAL
SUPERCELLS MOVE EASTWARD THROUGH THE EVENING...EXPECT THE REMAINING
CONVECTION TO MERGE INTO A LINE/MCS BEFORE EXITING ERN OK INTO THE
OZARKS.

FLOODING THREAT...
WITH CONTINUOUS OF HEAVY RAINFALL FROM CENTRAL
INTO ERN OK...FLOODING AND FLASH FLOODING CHANCES WILL INCREASE
THROUGH THIS EVENING AND ESPECIALLY TOMORROW (FRI). SHORT RANGE
GUIDANCE CONTINUES TO DEVELOP HEAVY RAINFALL ALONG THE COLD FRONT
FROM CENTRAL INTO ERN OK FRI NIGHT THROUGH SAT MORNING. IN
RESPONSE...A FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR CENTRAL
AND NORTH CENTRAL OK THROUGH SATURDAY MORNING.

FOR THE WEEKEND...THE COLD FRONT WILL CONTINUE TO PUSH SWD THROUGH
THE MORNING HOURS...WITH SHOWERS AND THUNDERSTORMS EXITING ACROSS
S/SERN OK. WITH UPPER LEVEL RIDGING BUILDING IN FROM THE WEST
THROUGH SUNDAY...DRY WEATHER CAN BE EXPECTED TO CLOSE OUT THE
WEEKEND. SHOWER AND THUNDERSTORM CHANCES WILL RETURN EARLY NEXT WEEK
AS ANOTHER WAVE ENTERS THE REGION EARLY TUE THROUGH WED.

KURTZ

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  71  88  68  81 /  20  70  60  30
HOBART OK         68  96  67  85 /  10  30  20  10
WICHITA FALLS TX  73  97  74  88 /  20  20  20  30
GAGE OK           57  90  57  81 /   0  10  20   0
PONCA CITY OK     70  85  65  79 /  50  70  70  10
DURANT OK         73  89  73  84 /  20  20  20  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OKZ007-008-012-
     013-018>020-024>026-028>032.

TX...NONE.
&&

23/04
Hazardous weather outlook, May 30, 2:59 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
259 PM CDT THU MAY 30 2013

OKZ004>048-050>052-TXZ083>090-312000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
259 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK FOR SEVERE STORMS ACROSS PORTIONS OF
CENTRAL AND EASTERN OKLAHOMA...AND A SLIGHT RISK ACROSS PORTIONS
OF WESTERN NORTH TEXAS AND THE REMAINING PORTIONS OF CENTRAL AND
EASTERN OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS MAINLY EAST OF A LINE FROM MEDFORD... TO
WATONGA... TO ALTUS OKLAHOMA... TO CROWELL AND KNOX CITY TEXAS.
THE MODERATE RISK EXTENDS EAST OF A LINE FROM STILLWATER...TO
OKLAHOMA CITY...TO CHICKASHA...TO DAVIS...TO ATOKA.

IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE
SIZE OF BASEBALLS... WIND GUSTS OF 75 MPH...HEAVY RAINFALL...AND
TORNADOES.

TIMING...
SEVERE STORMS ARE EXPECTED TO CONTINUE THROUGH 10 PM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD BE PREPARED FOR POSSIBLE SEVERE WEATHER
OPERATIONS THROUGH THIS EVENING.

DISCUSSION...
STRONG TO SEVERE STORMS WILL CONTINUE TO DEVELOP NEAR AND EAST OF
A DRYLINE THAT WAS LOCATED ALONG THE WESTERN BORDER OF THE SLIGHT
RISK AREA AT 3 PM. STRONG INSTABILITY AND FAVORABLE VERTICAL WIND
PROFILES WILL SUPPORT ISOLATED SUPERCELLS. THESE STORMS WILL BE
CAPABLE OF PRODUCING VERY LARGE HAIL...AND POSSIBLY TORNADOES. THE
STORMS WILL MOVE EAST...INTO AN ENVIRONMENT THAT IS SOMEWHAT MORE
FAVORABLE FOR SEVERE STORM DEVELOPMENT AND MAINTENANCE.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE LIKELY IN CENTRAL AND NORTHERN OKLAHOMA
FRIDAY... DURING THE AFTERNOON AND EVENING. VERY LARGE HAIL...
DAMAGING WINDS...AND TORNADOES ARE POSSIBLE WITH SEVERE
THUNDERSTORMS FRIDAY.

THE RISK OF SEVERE STORMS WILL DIMINISH SATURDAY...BUT THERE WILL
BE A CHANCE OF THUNDERSTORMS EACH DAY THROUGH AT LEAST WEDNESDAY.

OTHER HAZARDOUS WEATHER...
VERY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE A POSSIBILITY
WITH STORMS FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
5 AM FRIDAY.

CMS

In the hours before

Special weather statement, May 30, 4:30 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
430 PM CDT THU MAY 30 2013

OKZ019-025-026-029-030-302200-
LOGAN OK-OKLAHOMA OK-LINCOLN OK-CLEVELAND OK-POTTAWATOMIE OK-
430 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOGAN...OKLAHOMA...
LINCOLN...CLEVELAND AND NORTHERN POTTAWATOMIE COUNTIES UNTIL 415 PM
CDT...

...THIS IS A SPECIAL FORECAST FOR THE TORNADO RECOVERY AREAS...

AT 425 PM...MODERATE TO HEAVY SHOWERS WERE DEVELOPING NEAR AND SOUTH
OF INTERSTATE-44 FROM NEWCASTLE DOWN TO CHICKASHA. THESE SHOWERS ARE
MOVING NORTHEAST AT 30 MPH AND WILL ENTER SOUTHWEST PORTIONS OF MOORE
BETWEEN 430 AND 445 PM. ALTHOUGH NO LIGHTNING HAS BEEN INDICATED WITH
THESE SHOWERS RECENTLY...INTENSITY MAY INCREASE ENOUGH FOR CLOUD TO
GROUND LIGHTNING TO BECOME A THREAT. OTHERWISE...BRIEF MODERATE RAIN
AND WIND GUSTS AROUND 30 MPH WILL BE THE MAIN CONCERNS THROUGH 530 PM.

IN ADDITION TO THESE SHOWERS...A SEVERE STORM BETWEEN NORMAN AND
PURCELL WILL AFFECT EAST NORMAN RECOVERY EFFORTS WITH MODERATE TO HEAVY
RAIN...30 TO 40 MPH WIND GUSTS...AND OCCASIONAL CLOUD TO GROUND
LIGHTING THROUGH 530 PM. THIS STORM IS MOVING EAST AT ABOUT 20 MPH.

LAT...LON 3541 9671 3543 9673 3541 9677 3525 9678
      3503 9736 3507 9735 3509 9740 3513 9740
      3524 9756 3530 9757 3531 9764 3534 9767
      3578 9767 3592 9694 3575 9663
TIME...MOT...LOC 2130Z 220DEG 25KT 3520 9748

11
Special weather statement, May 30, 4:35 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
435 PM CDT THU MAY 30 2013

TXZ089-090-302200-
CLAY TX-ARCHER TX-
435 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CLAY AND NORTHEASTERN
ARCHER COUNTIES UNTIL 500 PM CDT...

AT 434 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
SCOTLAND...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
HENRIETTA...SCOTLAND...JOLLY...LAKE ARROWHEAD AND BLUEGROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3360 9853 3377 9861 3384 9846 3384 9842
      3386 9842 3394 9825 3369 9813
TIME...MOT...LOC 2134Z 248DEG 21KT 3372 9850

AUSTIN
Special weather statement, May 30, 4:41 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
441 PM CDT THU MAY 30 2013

OKZ039-044-045-TXZ090-302215-
COTTON OK-JEFFERSON OK-STEPHENS OK-CLAY TX-
441 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COTTON...NORTHERN
JEFFERSON...SOUTHWESTERN STEPHENS AND NORTHERN CLAY COUNTIES UNTIL
515 PM CDT...

AT 438 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
BYERS...WITH OTHER STORMS NEAR HASTINGS...AND PETROLIA. THESE
STORMS WERE MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WAURIKA...PETROLIA...BYERS...HASTINGS...ADDINGTON...SUGDEN...CORUM...
WAURIKA LAKE AND CHARLIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3409 9837 3440 9808 3413 9776 3392 9825
TIME...MOT...LOC 2138Z 244DEG 24KT 3413 9816

AUSTIN
Special weather statement, May 30, 4:48 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
448 PM CDT THU MAY 30 2013

OKZ029-302215-
CLEVELAND OK-
448 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLEVELAND COUNTY UNTIL
515 PM CDT...

AT 446 PM CDT...A STRONG THUNDERSTORM WAS LOCATED BETWEEN NORMAN
AND MOORE MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3521 9714 3518 9748 3519 9748 3530 9749
      3538 9714
TIME...MOT...LOC 2146Z 262DEG 15KT 3522 9741
Local storm report, May 30, 4:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
449 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     FLOOD            5 ESE CYRIL             34.87N 98.12W
05/30/2013                   CADDO              OK   TRAINED SPOTTER

            WATER OVER ROADWAYS.

0433 PM     HAIL             5 NE SLAUGHTERVILLE     35.15N 97.22W
05/30/2013  E1.00 INCH       CLEVELAND          OK   PUBLIC

&&

MDAY
Special weather statement, May 30, 4:50 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
450 PM CDT THU MAY 30 2013

OKZ018-019-302230-
LOGAN OK-KINGFISHER OK-
450 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LOGAN AND SOUTHEASTERN
KINGFISHER COUNTIES UNTIL 530 PM CDT...

AT 446 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CIMARRON
CITY...MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3605 9739 3578 9734 3577 9775 3593 9782
TIME...MOT...LOC 2146Z 262DEG 15KT 3589 9764

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:08 PM CDTAreal Flood AdvisoryOUNBeckham, Custer, Greer, Harmon, Roger Mills, Washita3 hr
May 29, 7:08 PM CDTSevere Thunderstorm WarningOUNCleveland, Grant, Kay, Lincoln, Logan, Noble and 3 more52 min
May 29, 7:12 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Harmon, Kiowa, Roger Mills and 1 more63 min
May 29, 7:19 PM CDTSpecial Weather StatementOUNLove41 min
May 29, 7:48 PM CDTSpecial Weather StatementOUNLincoln, Payne27 min
May 29, 7:54 PM CDTTornado WarningOUNBeckham, Greer, Washita36 min
May 29, 7:55 PM CDTSpecial Weather StatementOUNJohnston, Murray50 min
May 29, 8:00 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc60 min
May 29, 8:02 PM CDTSpecial Weather StatementOUNAtoka, Coal, Hughes58 min
May 29, 8:12 PM CDTSpecial Weather StatementOUNCarter, Jefferson, Love33 min
May 29, 8:29 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Washita61 min
May 29, 8:47 PM CDTSpecial Weather StatementOUNCarter, Love43 min
May 29, 9:02 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray58 min
May 29, 9:04 PM CDTSpecial Weather StatementOUNHughes, Pontotoc56 min
May 29, 9:33 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Washita72 min
May 29, 9:39 PM CDTSpecial Weather StatementOUNHughes36 min
May 29, 9:45 PM CDTSpecial Weather StatementOUNBlaine, Garfield60 min
May 29, 9:55 PM CDTSpecial Weather StatementOUNJohnston, Love, Marshall, Murray50 min
May 29, 10:41 PM CDTSpecial Weather StatementOUNJohnston49 min
May 29, 10:44 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Garfield, Kingfisher, Logan and 2 more46 min
May 29, 10:49 PM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Johnston, Love, Marshall3 hr
May 29, 11:27 PM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall3 hr
May 29, 11:28 PM CDTAreal Flood AdvisoryOUNNoble2 hr
May 29, 11:30 PM CDTSpecial Weather StatementOUNCanadian, Logan, Noble, Payne60 min
May 29, 11:34 PM CDTAreal Flood AdvisoryOUNAtoka, Coal3 hr
May 29, 11:39 PM CDTSpecial Weather StatementOUNAtoka, Coal, Johnston66 min
May 30, 12:28 AM CDTSpecial Weather StatementOUNGarfield, Kay, Kingfisher, Logan, Noble, Payne62 min
May 30, 12:42 AM CDTSpecial Weather StatementOUNCoal, Hughes63 min
May 30, 1:41 AM CDTSpecial Weather StatementOUNKay, Noble, Payne64 min
May 30, 6:58 AM CDTSpecial Weather StatementOUNCoal32 min
May 30, 7:47 AM CDTSpecial Weather StatementOUNBryan28 min
May 30, 7:52 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston38 min
May 30, 8:32 AM CDTSpecial Weather StatementOUNAtoka28 min
May 30, 8:52 AM CDTSpecial Weather StatementOUNWoods23 min
May 30, 11:55 AM CDTSpecial Weather StatementOUNNoble35 min
May 30, 12:25 PM CDTSpecial Weather StatementOUNNoble35 min
May 30, 12:30 PM CDTFlash Flood WatchOUNCanadian, Cleveland, Garfield, Grant, Hughes, Kay and 9 more43 hr
May 30, 12:32 PM CDTSpecial Weather StatementOUNCaddo28 min
May 30, 12:36 PM CDTSevere Thunderstorm WarningOUNKay, Noble39 min
May 30, 12:44 PM CDTSpecial Weather StatementOUNCleveland, Lincoln, Oklahoma, Pottawatomie61 min
May 30, 12:49 PM CDTSevere Thunderstorm WarningOUNCaddo41 min
May 30, 1:04 PM CDTSpecial Weather StatementOUNKingfisher26 min
May 30, 1:09 PM CDTSpecial Weather StatementOUNNoble36 min
May 30, 1:14 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma46 min
May 30, 1:17 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma, Pottawatomie28 min
May 30, 1:20 PM CDTSevere Thunderstorm WarningOUNNoble10 min
May 30, 1:23 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady52 min
May 30, 1:32 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne43 min
May 30, 1:35 PM CDTTornado WarningOUNKingfisher, Logan40 min
May 30, 2:06 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady39 min
May 30, 2:13 PM CDTTornado WarningOUNLincoln, Logan, Payne47 min
May 30, 2:23 PM CDTSpecial Weather StatementOUNOklahoma37 min
May 30, 2:25 PM CDTSpecial Weather StatementOUNComanche35 min
May 30, 2:39 PM CDTSevere Thunderstorm WarningOUNGrady, McClain51 min
May 30, 2:42 PM CDTSpecial Weather StatementOUNLogan33 min
May 30, 2:57 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche48 min
May 30, 2:57 PM CDTTornado WarningOUNLincoln, Payne63 min
May 30, 3:14 PM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne46 min
May 30, 3:16 PM CDTSpecial Weather StatementOUNKingfisher44 min
May 30, 3:18 PM CDTTornado WarningOUNCleveland, Grady, McClain42 min
May 30, 3:32 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady43 min
May 30, 3:43 PM CDTFlash Flood WarningOUNPayne4 hr
May 30, 3:47 PM CDTSpecial Weather StatementOUNCotton28 min
May 30, 3:49 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne41 min
May 30, 3:57 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain48 min
May 30, 4:08 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens67 min
May 30, 4:16 PM CDTSpecial Weather StatementOUNCotton59 min
May 30, 4:22 PM CDTSevere Thunderstorm WarningOUNComanche38 min
May 30, 4:30 PM CDTSpecial Weather StatementOUNCleveland, Lincoln, Oklahoma, Pottawatomie30 min
May 30, 4:36 PM CDTTornado WarningOUNGarvin, Grady, Stephens54 min
May 30, 4:40 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie50 min
May 30, 4:41 PM CDTSpecial Weather StatementOUNJefferson34 min
May 30, 4:48 PM CDTSpecial Weather StatementOUNCleveland27 min
May 30, 4:50 PM CDTSpecial Weather StatementOUNLogan40 min
May 30, 4:54 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan51 min
May 30, 5:09 PM CDTAreal Flood AdvisoryOUNGrady3 hr
May 30, 5:14 PM CDTSevere Thunderstorm WarningOUNJefferson46 min
May 30, 5:15 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Murray, Stephens60 min
May 30, 5:16 PM CDTSevere Thunderstorm WarningOUNJefferson44 min
May 30, 5:22 PM CDTTornado WarningOUNCarter, Garvin, Grady, Stephens53 min

Nearby

Tornado Warnings in Oklahoma, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.